Journal of Graph Theory

Cover image for Journal of Graph Theory

March 2003

Volume 42, Issue 3

Pages 165–255

    1. Degree conditions for k-ordered hamiltonian graphs (pages 199–210)

      Ralph J. Faudree, Ronald. J. Gould, Alexandr V. Kostochka, Linda Lesniak, Ingo Schiermeyer and Akira Saito

      Version of Record online: 30 JAN 2003 | DOI: 10.1002/jgt.10084

    2. Edge list multicoloring trees: An extension of Hall's theorem (pages 246–255)

      Mathew Cropper, András Gyárfás and Jenő Lehel

      Version of Record online: 31 JAN 2003 | DOI: 10.1002/jgt.10093

SEARCH

SEARCH BY CITATION